# SDR ASAA2017060120928

- Difficulty date: June 1, 2017
- Submitted: June 2, 2017
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 12,232 hours, 4,015 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATES ON MASTER CAUTION RECALL. THE PACK LIGHT EXTINGUISHES WHEN THE MASTER CAUTION SYSTEM IS RESET.  ACFT GROUNDED.  ACCOMPLISHED FIM TASKS 21-62/848 AND 21-62/801. BITE CHECK OF 1 AND 2 CONTS NORMAL, BOTH GREEN GO. SUSPECT INTERMITTENT FAULT. OK TO CONTINUE.
